# SDR DALA2019070404016

- Difficulty date: July 3, 2019
- Submitted: July 4, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 WINDSHIELD SIDE POST, LOWER ATTACHMENT, VERTICAL FLANGE, INTERNAL LH SIDE IN COCKPIT (1 EA). PERFORMED REPAIR ON FR4 WINDSHIELD SIDE POST, LOWER ATTACHMENT, VERTICAL FLANGE INTERNAL COCKPIT LT SIDE ASPER ER.A NO. 579075-14AD REV.ORIGINAL SECTION I AND PRI 579075-14 REV.O FOR INSPECTIONS INTERVALS.
